Alert archive / Connecticut / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

July 17, 2021

NWS Boston/Norton, MA issued this special weather statement at Jul 17, 2021, 4:20 PM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2021, 4:20 PM EDT (20:20 UTC)
Expired
Jul 17, 2021, 5:00 PM EDT
In force
40 min
Issued by
NWS Boston/Norton, MA

The radar

The Brookhaven radar (KOKX), 94 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2021-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2021-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

592 
WWUS81 KBOX 172020
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
420 PM EDT Sat Jul 17 2021
 
CTZ002-172100-
Hartford CT-
420 PM EDT Sat Jul 17 2021

...STRONG THUNDERSTORM AFFECTING HARTFORD COUNTY...

At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over
Farmington, moving east at 10 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Southington, Glastonbury, Newington, Windsor, Wethersfield,
South Windsor, Farmington, Bloomfield, Berlin, Rocky Hill, Avon,
Plainville, East Windsor and Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4162 7291 4178 7294 4188 7260 4165 7254
TIME...MOT...LOC 2020Z 256DEG 7KT 4171 7280 

$$

Chai

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:55 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 17, 3:55 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
355 PM EDT Sat Jul 17 2021

.SYNOPSIS...
A front will remain over southern New England this weekend and
will be the focus for showers and thunderstorms. Our weather
will remain unsettled into next week, with temperatures
averaging near normal and scattered showers and thunderstorms at
times.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...

* Potential for flash flooding across much of CT and
  western/central MA

Areal coverage of showers and t-storms are increasing along a
frontal boundary draped across northern CT/RI and SE MA. MLCAPES
1000-2000 J/kg along and south of the Pike providing ample
instability for low level convergence to act on. Effective shear
around 30 kt which is sufficient for some organization and a
few stronger to severe storms. Focus for severe storms through
the afternoon will be along and south of the Mass Pike within
the instability axis. The stronger cores are capable of damaging
wind and large hail. Also a low risk for an isold tornado along
the warm front which provides a source of surface vorticity and
low level shear.

Heavy rainfall will also be a risk through this evening with
near 2 inch PWATs and deep warm cloud depths and long skinny
CAPES. While SB instability diminishes tonight, marginal
elevated instability will persist. Additional convection is
developing in western MA and CAMs indicate increasing coverage
of showers and storms in western New Eng well into this evening
and past midnight as slow moving mid level trough moves east
from the Gt Lakes with a modest uptick in a low level jet.
Rainfall amounts of 1-3 inches are expected in the flash flood
watch area of central/W MA into northern CT with CAMs indicating
potential for localized 4-5" amounts. Localized flash flooding
will remain a threat.

Weakening convection with sct showers and isolated t-storms is
expected overnight across eastern New Eng. Meanwhile, areas of
dense fog expected to redevelop over the Islands and expand
across portions of the immediate south coast and Cape/Islands
tonight.

Lows will range from mid 60s in northern MA to lower 70s near
the south coast which will remain south of the boundary.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...

Another round of scattered showers and t-storms expected Sun as
mid level trough approaches from the west. Expect more cloud
cover Sun which will result in less instability but still
expecting MLCAPES 1000-1500 J/kg. Surface front will remain
across SNE, likely near or a bit south of the Pike. CAMs suggest
greatest coverage of showers and storms will be north of the
boundary where convection may be elevated. PWATs are still
rather high, up to 2 inches, so heavy rainfall will continue to
be a threat. Better instability to the south so if any storms
can develop in CT/RI and SE MA, a few strong storms would be
possible. Deep layer shear is marginal (around 25 kt) so not
looking a widespread or significant event.

Warmest temps into the lower 80s will be south of the front across
CT/RI and SE MA where oppressive humidity will continue with
dewpoints in the lower 70s. Temps cool into the 70s to the north
and may fall into the upper 60s across portions of northern MA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Highlights...

* Pattern looks unsettled till middle of next week.
* Potential for drier pattern by later in the work week.
* No big heat in the horizon.

The NBM guidance looks reasonable so no significant changes to the
extended forecast. Widespread showers and thunderstorms look likely
on Monday as a surface low associated with a slow-moving cold front
is forecast to be in our vicinity. For Tuesday, thunderstorm
coverage becomes more scattered and more confined to the interior
before increasing again on Wednesday as we await the arrival of a
stronger cold front which will serve as a 'kicker'. So for the first
half of the work week, expect continued unsettled weather pattern
with muggy conditions and even oppressive humidity.

For those of you tired of the unsettled pattern, there are
indications that we see a drier and cooler (slightly below normal to
near normal temps) towards the latter half of the work week. An
upper level trough will become increasingly anchored over our area.
Although this means that there could be diurnal showers and isolated
thunderstorms with a cold pool aloft, it seems that surface high
pressure will also be taking hold. In fact, both the CPC 6-10 and 8-
14 day outlook advertise good confidence of below normal
temperatures and below normal precipitation for Southern New
England. Height fields and temperature aloft (850mb and above) are
around 1 standard deviation below normal according to NAEFS
Situational Awareness Table. Both the GFS and EC show -15 to -16C H5
cold pool (10th percentile according to ALY SPC sounding
climatology) moving overhead, although there is some difference in
timing. While day-to-day synoptic and mesoscale details remain to be
ironed out (think northeasterly flow for areas along the Eastern MA
coast), the odds are we may get a taste of early fall towards later
next week, along with lower dew points to boot.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through tonight...Moderate confidence.

VFR this afternoon with localized lower cigs/vsbys in any
t-storms. Increasing coverage of showers and sct t-storms later
this afternoon into tonight. A few storms with strong wind
gusts possible. Otherwise, stratus and fog over the islands
will expand northward across SNE through tonight with conditions
lowering to IFR/LIFR.

Sunday...Moderate confidence.

IFR/LIFR in the morning improving to MVFR with areas of VFR in
the afternoon. Scattered showers and t-storms.

KBOS TAF...Moderate confidence in TAF.

KBDL TAF...Moderate confidence in TAF.

Outlook /Sunday Night through Thursday/...

Sunday Night: Mainly IFR, with areas MVFR possible. Chance
SHRA, slight chance TSRA, patchy FG.

Monday: Mainly MVFR, with local IFR possible. Chance SHRA,
slight chance TSRA.

Monday Night through Tuesday: Mainly VFR, with local MVFR
possible. Slight chance SHRA.

Tuesday Night through Wednesday: Mainly VFR, with areas MVFR
possible. Chance SHRA, isolated TSRA.

Wednesday Night: VFR.

Thursday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

High confidence through Sunday.

Stalled front over region will result in light winds and seas
through tonight. SW winds increase to 10-15 kt over the southern
waters with seas remaining below SCA thresholds. Areas of dense
fog will mainly impact south coastal waters tonight into Sun
morning. Scattered showers and thunderstorms tonight and
Sunday.

/Outlook /Sunday Night through Thursday/...

Sunday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers, isolated thunderstorms,
patchy fog. Local visibility 1 nm or less.

Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Chance of rain showers.

Monday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Tuesday: Winds less than 25 kt.

Tuesday Night: Winds less than 25 kt. Slight chance of rain
showers.

Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers, isolated thunderstorms.

Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft. Slight chance of rain showers.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through late tonight for CTZ002>004.
MA...Flash Flood Watch through late tonight for MAZ002>004-008>012.
RI...None.
MARINE...None.

&&

SYNOPSIS...KJC/Chai
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...Chai
AVIATION...KJC/Chai
MARINE...KJC/Chai
Hazardous weather outlook, Jul 17, 4:33 AM EDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 AM EDT Sat Jul 17 2021

MAZ005>007-013>024-026-RIZ001>008-180845-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
433 AM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, and Rhode
Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ002>004-008>012-180845-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-
433 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
LATE TONIGHT...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts and western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-180845-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 AM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 17, 2:37 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
237 PM EDT Sat Jul 17 2021

MAZ002-003-010-171915-
Western Franklin MA-Eastern Franklin MA-Eastern Hampshire MA-
237 PM EDT Sat Jul 17 2021

...STRONG THUNDERSTORM AFFECTING FRANKLIN COUNTY...

At 237 PM EDT, Doppler radar was tracking a strong thunderstorm near
Conway, or 7 miles southwest of Greenfield, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Amherst, Greenfield, Orange, Deerfield, Montague, Sunderland,
Northfield, Buckland, Conway, Shelburne, Leverett, Erving,
Shutesbury, Ashfield, Colrain, Gill, Whately, Pelham, Charlemont and
New Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4248 7281 4264 7280 4267 7232 4240 7235
TIME...MOT...LOC 1837Z 273DEG 15KT 4255 7272

Chai
Special weather statement, Jul 17, 2:45 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
245 PM EDT Sat Jul 17 2021

MAZ018-019-021-022-171930-
Eastern Plymouth MA-Southern Plymouth MA-Western Plymouth MA-
Barnstable MA-
245 PM EDT Sat Jul 17 2021

...STRONG THUNDERSTORM...

At 244 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carver, or near Plymouth, moving east at 5 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Plymouth, Wareham, Sandwich, Bourne and Carver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4180 7076 4187 7075 4194 7057 4192 7054
      4191 7055 4189 7053 4184 7053 4183 7054
      4181 7053 4176 7047 4175 7045
TIME...MOT...LOC 1844Z 267DEG 6KT 4184 7069

BL
Special weather statement, Jul 17, 2:46 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
246 PM EDT Sat Jul 17 2021

MAZ013-017-RIZ001-002-171930-
Western Norfolk MA-Northern Bristol MA-Northwest Providence RI-
Southeast Providence RI-
246 PM EDT Sat Jul 17 2021

...STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL AFFECTING NORTHERN
RHODE ISLAND AND WESTERN BRISTOL COUNTY...

At 244 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, or near Cumberland. This storm was nearly stationary.

Pea size hail and winds in excess of 40 mph will accompany this
storm. Torrential rainfall may also produce urban and poor drainage
flooding.

Locations impacted include...
Pawtucket, Cumberland, North Providence, North Attleborough,
Attleboro, Mansfield, Smithfield, Lincoln, Central Falls, Foxborough,
Seekonk, North Smithfield, Rehoboth and Plainville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4186 7135 4186 7138 4187 7142 4188 7154
      4196 7154 4203 7126 4184 7127
TIME...MOT...LOC 1844Z 261DEG 4KT 4192 7146

Chai
Special weather statement, Jul 17, 2:53 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
253 PM EDT Sat Jul 17 2021

MAZ002-003-008>010-171945-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Franklin MA-Eastern Hampshire MA-
253 PM EDT Sat Jul 17 2021

...STRONG THUNDERSTORM OVER WESTERN HAMPSHIRE COUNTY...

At 252 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlefield, or 15 miles southeast of Pittsfield, moving northeast at
15 mph.

Penny size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Northampton, Deerfield, Hadley, Hatfield, Williamsburg, Huntington,
Buckland, Conway, Ashfield, Westhampton, Whately, Chester,
Chesterfield, Worthington, Goshen, Cummington, Plainfield and
Middlefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western Massachusetts.

LAT...LON 4239 7303 4238 7301 4242 7300 4260 7273
      4236 7256 4231 7300 4231 7303 4236 7307
TIME...MOT...LOC 1852Z 242DEG 15KT 4236 7299

BL
Local storm report, Jul 17, 3:19 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
319 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             CUMBERLAND              41.97N  71.46W
07/17/2021  M0.75 INCH       PROVIDENCE         RI   PUBLIC

&&

EVENT NUMBER BOX2102692

WS
Special weather statement, Jul 17, 4:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
420 PM EDT Sat Jul 17 2021

CTZ002-172100-
Hartford CT-
420 PM EDT Sat Jul 17 2021

...STRONG THUNDERSTORM AFFECTING HARTFORD COUNTY...

At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over
Farmington, moving east at 10 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Southington, Glastonbury, Newington, Windsor, Wethersfield,
South Windsor, Farmington, Bloomfield, Berlin, Rocky Hill, Avon,
Plainville, East Windsor and Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4162 7291 4178 7294 4188 7260 4165 7254
TIME...MOT...LOC 2020Z 256DEG 7KT 4171 7280

Chai

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 2:37 PM EDTSpecial Weather StatementBOXFranklin38 min
Jul 17, 2:45 PM EDTSpecial Weather StatementBOXPlymouth45 min
Jul 17, 2:53 PM EDTSpecial Weather StatementBOXHampshire52 min
Jul 17, 2:53 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk52 min
Jul 17, 3:36 PM EDTAreal Flood WarningBOXBristol114 min
Jul 17, 4:05 PM EDTSevere Thunderstorm WarningBOXWorcester34 min
Jul 17, 4:15 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester60 min
Jul 17, 4:34 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester36 min
Jul 17, 4:38 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire67 min
Jul 17, 4:48 PM EDTFlash Flood WarningBOXWorcester3 hr
Jul 17, 4:58 PM EDTFlash Flood WarningBOXHampden2 hr
Jul 17, 5:10 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester65 min
Jul 17, 5:34 PM EDTSpecial Weather StatementBOXHampshire41 min
Jul 17, 5:35 PM EDTFlash Flood WarningBOXHampden, Hampshire3 hr
Jul 17, 6:04 PM EDTFlash Flood WarningBOXHampden, Hampshire3 hr
Jul 17, 6:05 PM EDTSevere Thunderstorm WarningBOXBristol26 min
Jul 17, 7:49 PM EDTAreal Flood WarningBOXHampden, Worcester116 min
Jul 17, 2:14 PM EDTSpecial Weather StatementBOXBristol46 min
Jul 17, 2:39 PM EDTAreal Flood WarningBOXKent, Providence111 min
Jul 17, 2:46 PM EDTSpecial Weather StatementBOXProvidence44 min
Jul 17, 3:26 PM EDTSevere Thunderstorm WarningBOXProvidence64 min
Jul 17, 4:06 PM EDTFlash Flood WarningBOXKent, Providence4 hr
Jul 17, 4:29 PM EDTSevere Thunderstorm WarningBOXKent, Providence61 min
Jul 17, 5:30 PM EDTFlash Flood WarningBOXProvidence3 hr
Jul 17, 5:49 PM EDTSpecial Weather StatementBOXBristol41 min
Jul 17, 1:59 PM EDTSpecial Weather StatementBOX46 min
Jul 17, 3:47 PM EDTAreal Flood WarningBOXNortheastern Connecticut Planning Region118 min
Jul 17, 4:14 PM EDTFlash Flood WarningBOXNortheastern Connecticut Planning Region5 hr
Jul 17, 4:18 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region57 min
Jul 17, 5:21 PM EDTFlash Flood WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region5 hr

Nearby

Special Weather Statements in Connecticut, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.